MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRS 13MM X 127MM FEMORAL STEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRS 13MM X 127MM FEMORAL STEM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64853013
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
Left distal femur 1st stage revision surgery above knee cast due to aseptic loosening of the femur stem.Wide femur medullary canal more that 17mm- need custom made stem.
 
Additional Manufacturer Narrative
Correction: mfr report # 0002249697-2023-00859 was identified as the part of event reported in mfr report # 0002249697-2023-00783.Therefore, this mdr will be cancelled and final report will be submitted in mfr report # 0002249697-2023-00783.
 
Event or Problem Description

Brand Name
MRS 13MM X 127MM FEMORAL STEM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17422685
Report Number0002249697-2023-00859
Device Sequence Number7658078
Product Code KRO
UDI-Device Identifier07613327048315
UDI-Public07613327048315
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K040749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number64853013
Device Lot Number204572C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/14/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age44 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic
Patient RaceWhite